# SDR AALA971278

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 314195
- Condition: Defective
- Location: Rt Pos
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DTW - FLT 1652 - EN ROUTE DFW/DTW, DURING CRUISE, RIGHT SIDE HYDRAULIC PRESSURE LOW LIGHT ILLUMINATED.  ACCOMPLISHED ABNORMAL PROCEDURES AND AIRCRAFT PROCEEDED TO DTW, LANDING WITHOUT INCIDENT.  REPLACED RIGHT ENGINE DRIVEN HYDRAULIC PUMP AND FILTER.  SERVICED HYDRAULIC SYSTEM AND ACCOMPLISHED LEAK AND GROUND CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
